BibTeX record journals/tit/Leonard96

download as .bib file

@article{DBLP:journals/tit/Leonard96,
  author    = {Douglas A. Leonard},
  title     = {A generalized Forney formula for algebraic-geometric codes},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {4},
  pages     = {1263--1268},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.508855},
  doi       = {10.1109/18.508855},
  timestamp = {Sun, 28 May 2017 13:18:39 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/Leonard96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics